American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5

[61] A. G. Brusentsev. Selfadjointness of elliptic differential operators in $L_2(G)$, and correction potentials. Trans. Moscow Math. Soc. 65 (2004) 31-61. MR 2193436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Asymptotic behavior in the repulsive case. Courant Lecture Notes 10 (2003) 211-254.
Book volume table of contents
View Article: PDF

[63] Thierry Cazenave. Semilinear Schr\"odinger Equations. Courant Lecture Notes 10 (2003) MR MR2002047.
Book volume table of contents

[64] The Cauchy problem in a general domain. Courant Lecture Notes 10 (2003) 55-82.
Book volume table of contents
View Article: PDF

[65] Preliminaries. Courant Lecture Notes 10 (2003) 1-27.
Book volume table of contents
View Article: PDF

[66] The linear Schr\"odinger equation. Courant Lecture Notes 10 (2003) 29-54.
Book volume table of contents
View Article: PDF

[67] Regularity and the smoothing effect. Courant Lecture Notes 10 (2003) 147-161.
Book volume table of contents
View Article: PDF

[68] Further results. Courant Lecture Notes 10 (2003) 283-304.
Book volume table of contents
View Article: PDF

[69] The local Cauchy problem. Courant Lecture Notes 10 (2003) 83-145.
Book volume table of contents
View Article: PDF

[70] Global existence and finite-time blowup. Courant Lecture Notes 10 (2003) 163-209.
Book volume table of contents
View Article: PDF

[71] Stability of bound states in the attractive case. Courant Lecture Notes 10 (2003) 255-281.
Book volume table of contents
View Article: PDF

[72] Mihai Stoiciu. An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proc. Amer. Math. Soc. 132 (2004) 1143-1151. MR 2045431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Zhongwei Shen. The spectrum of Schrödinger operators with positive potentials in Riemannian manifolds. Proc. Amer. Math. Soc. 131 (2003) 3447-3456. MR 1990634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Giorgio Metafune and Diego Pallara. On the location of the essential spectrum of Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 1779-1786. MR 1887026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Peter Kuchment and Sergei Levendorskiî. On the structure of spectra of periodic elliptic operators. Trans. Amer. Math. Soc. 354 (2002) 537-569. MR 1862558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] S. Izumiya, G. T. Kossioris and G. N. Makrakis. Multivalued solutions to the eikonal equation in stratified media. Quart. Appl. Math. 59 (2001) 365-390. MR MR1828459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Atanas Stefanov. Strichartz estimates for the Schrödinger equation with radial data. Proc. Amer. Math. Soc. 129 (2001) 1395-1401. MR 1814165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] E. N. Dancer and J. López-Gómez. Semiclassical analysis of general second order elliptic operators on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3723-3742. MR 1694285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kazuhiro Kurata, Seiichi Nishigaki and Satoko Sugano. Boundedness of integral operators on generalized Morrey spaces and its application to Schrödinger operators. Proc. Amer. Math. Soc. 128 (2000) 1125-1134. MR 1646196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Antonios D. Melas. A Liouville type theorem for the Schrödinger operator. Proc. Amer. Math. Soc. 127 (1999) 3353-3359. MR 1623036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] I. M. Oleinik. On the essential self-adjointness of the general second order elliptic operators. Proc. Amer. Math. Soc. 127 (1999) 889-900. MR 1468201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Edward L. Bueler. The heat kernel weighted Hodge Laplacian on noncompact manifolds. Trans. Amer. Math. Soc. 351 (1999) 683-713. MR 1443866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Evans M. Harrell II and Joachim Stubbe II. On trace identities and universal eigenvalue estimates for some partial differential operators. Trans. Amer. Math. Soc. 349 (1997) 1797-1809. MR 1401772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] W. Bulla, F. Gesztesy, W. Renger and B. Simon. Weakly coupled bound states in quantum waveguides. Proc. Amer. Math. Soc. 125 (1997) 1487-1495. MR 1371117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Kazuhiro Kurata. A unique continuation theorem for the Schrödinger equation with singular magnetic field. Proc. Amer. Math. Soc. 125 (1997) 853-860. MR 1363173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 138 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia